MAUDE Adverse Event Report: CEQUR SA CEQUR SIMPLICITY; Pump, infusion, insulin bolus

CEQUR SA CEQUR SIMPLICITY; Pump, infusion, insulin bolus
Model Number CQR-S-2U01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 05/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
While visiting a physician's office on (b)(6) 2025, a cequr employee was informed by the physician that a patient who had been prescribed cequr simplicity had been discharged from a hospital earlier in the week after an episode of diabetic ketoacidosis.The physician said that she was unsure what actually happened with the device but that the patient told her "it had to do with the needle".Cequr made an unanswered call to the patient to obtain additional information, after which the patient's husband returned the call to cequr.The husband reported that the patient had been hospitalized for a stroke 1-2 weeks earlier.After arriving home following discharge from the hospital, he stated that he "put the patch on her" but that her "her blood sugars were not returning to normal".He stated that "the needle didn't go all the way in" and that the patient subsequently "went into diabetic ketoacidosis" and was admitted to the icu for 3 days, after which the patient was discharged home.The husband, who was not present at the patient's initial or first patch change training sessions, stated that he would like to be trained on how to use the product.The husband stated that they did not retain the device and he was unable to provide the lot number.

Brand Name
CEQUR SIMPLICITY
Common Device Name
Pump, infusion, insulin bolus
Manufacturer (Section D)
CEQUR SA
ebenaustrasse 10
horw luzern, CH 60 48
SZ  CH 6048
MDR Report Key22206666
Report Number3015218509-2025-00002
Device Sequence Number18053483
Product Code OPP
UDI-Device Identifier00373108000006
UDI-Public00373108000006
Combination Product (Y/N)N
PMA/510(K) Number
K233447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCQR-S-2U01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Initial Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown